RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dow, J D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:40
Abstract pages:139
Full texts:45
References:19
E-mail:

http://www.mathnet.ru/eng/person70970
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. J. D. Dow, H. A. Blackstead, Z. F. Ren, D. Z. Wang, “Magnetic resonance of Cu and of Gd in insulating GdSr$_{2}$Cu$_{2}$NbO$_{8}$ and in superconducting GdSr$_{2}$Cu$_{2}$RuO$_{8}$”, Pis'ma v Zh. Èksper. Teoret. Fiz., 80:3 (2004),  216–220  mathnet; JETP Letters, 80:3 (2004), 190–194  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021